# SDR MEX2002230

- Difficulty date: July 19, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND SEVERAL DAMAGED BLADES OF RIGHT ENGINE DUE TO  ADVERSE METOROLOGICAL CONDITION ON ROUTE.  DISK C1 WAS REPLACED IAW MM, NOSE COWLING IAW MM AND BULLET ASSY.  TESTED OK.
